Աստղաֆիզիկա =Астрофизика =Astrophysics

Асимптотические свойства полей излучения в полубесконечных атмосферах

Иванов, В. В. (1974) Асимптотические свойства полей излучения в полубесконечных атмосферах. Աստղաֆիզիկա, 10 (2). pp. 193-204.

[img]
Preview
PDF
Download (1780Kb) | Preview
    Item Type: Article
    Additional Information: Asymptotic properties of radiation fields in semi-infinite atmospheres.
    Uncontrolled Keywords: Ivanov V. V.
    Subjects: Q Science > QB Astrophysics > Cosmogony. Cosmology
    Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 12 Sep 2013 15:31
    Last Modified: 12 Sep 2013 15:31
    URI: http://astro.asj-oa.am/id/eprint/3114

    Actions (login required)

    View Item